I've been on Depo-Provera for a year now my period stop about 2 months when I first getting on the shot and about a month ago had cramps now brown blood?

Unpredictable. The bleeding patterns with depoprovera are unpredictable. For some in takes the period away. For others it causes irregular bleeding. There is no "normal" for depo users. The longer you are on it the higher the chance of no periods. Brown is simply old blood coming out. Annoying but not dangerous.
common. This is very normal after being on the depo for a while. Most women will experience some slightly irregular spotting or bleeding. However it doesn't mean that it's not working.

Related Questions

Been on depo, period stopped completely after I got the first shot. Its been 1 yr on Depo-Provera & no period. Now brown/red blood and cramps out the blue?

Can happen. Depo-provera is a long-acting hormone that slows then stops the growth of the lining of the uterus (which gets shead when you have your menses). After a while, the lining of the uterus can get so thin that small blood vessels are exposed, causing irregular spotty bleeding. If heavy or lasting more than a week, see a gynecologist. Read more...

I had my first period after Depo-Provera last month (normal period) but this month I ma having burning cramps (no blood) very tender breast but took hpt neg?

See below. This could be due to the birth control you are taking. Read more...
Normal. Depoprovera is highly effective for birth control. It's common to cause a change or a stopping of periods. I would expect things to improve over the next few weeks. Get a gyn check up if pain persists. Read more...

Since April 21. I do cramp and have brown discharge. No blood no period. Is this the hormonal change of Depo-Provera or should I be worried?

Probably normal. If have have received your depo at the appropriate times, the brown discharge is most likely blood and is a common side effect with depo-provera. Read more...

I've had a period for almost 10 days now. Dark brown blood won't stop. It's light but frustrating. Had Depo-Provera shot over three months ago what's happening?

Irregular bleeding. Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. Infections ; hormonal changes can cause spotting. If there is a concern for pregnancy then do a home pregnancy test . There are many options available to help regulate the menstrual cycle. Schedule a visit. Read more...